当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1.Wu, H., Multi-Objective Decision-Making for Mobile Cloud Offloading A Survey, IEEE Access, to appear, 2018.

  • 2.Yu-Xia Liang and Ze-Hua, Differences of integral-type operators from weighted Bergman spaces to $\beta$-Bloch--Orlicz spaces, Publ. Math. Debrecen, 2018,preprint.

  • 3. Ya Wang and Ze-Hua Zhou, Disjoint hypercyclic powers of weighted pseudo-shifts,Bull. Malays. Math. Sci. Soc. (2) ,2018,preprint.

  • 4.Chen, Z. L., Wang, J., Li, W. J., Li, N., Wu, H. M., & Wang, D. W. Convolutional neural network with nonlinear competitive units. Signal Processing: Image Communication. 60 ,193-198

  • 5.Jie Ma and Bo Ning, Coloring graphs with two odd cycle lengths, SIAM Journal on Discrete Mathematics 32-1 (2018), pp. 296-319

  • 6.Meng T., Wolter, K., Wu, H. and Wang, Q., A Secure and Cost-efficient Offloading Policy for Mobile Cloud Computing against Timing Attacks, Pervasive and Mobile Computing, accept, 2018.

  • 7.Wu, H., Yi, S., and Wolter, K., Energy-Efficient Decision Making for Mobile Cloud Offloading, IEEE Transactions on Cloud Computing, to appear, 2018.

  • 8.Zhixin Liu, Small prime solutions of a nonlinear equation, Journal of Number Theory, 185 (2018), 479-489. (SCI)

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态